# SDR UIEA01073

- Difficulty date: July 11, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 65B941383
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 62,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND THE NR 4 PYLON STRUT TO DIAGONAL BRACE FITTING WITH ONE SHEARED FASTENER.  OVERSIZED HOLE, HFEC OF OVERSIZED HOLE INDICATED A DEFECT IN THE ATTACH FITTING.  REMOVED PYLON, REMOVED FITTING, FOUND RADIUS FILLER NOT INSTALLED.  PERFORMED HFEC OPEN HOLE INSPECTION FOR ADDITIONAL CRACKING.  NO CRACKS FOUND.  INSTALLED NEW FITTING AND SEAL BACK-UP PLATE IAW SB747-54A2208 AND 747-54A2196.  REINSTALLED PYLON.  (M)
